DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11529

Title: Wave interaction in a nonequilibrium gas flow
Authors: SHARMA, VD
SRINIVASAN, GK
Keywords: nonlinear hyperbolic waves
relaxing gas
propagation
Issue Date: 2005
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: INTERNATIONAL JOURNAL OF NON-LINEAR MECHANICS, 40(7), 1031-1040
Abstract: By employing the method of multiple time scales, we derive here the transport equations for the primary amplitudes of resonantly interacting high-frequency waves propagating into a non-equilibrium gas flow. Evolutionary behavior of nonresonant wave modes culminating into shocks or no shocks, together with their asymptotic decay behavior, is studied. Effects of non-linearity, which are noticeable over times of order O(epsilon(-1)), are examined, and the model evolution equations for resonantly interacting multi-wave modes are derived. (c) 2005
URI: http://dx.doi.org/10.1016/j.ijnonlinmec.2005.02.003
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11529
http://hdl.handle.net/10054/11529
ISSN: 0020-7462
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback